Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Who's On Genvoya & Is It Making You Gain Weight?

Who's On Genvoya & Is It Making You Gain Weight?

I've been on Genvoya a little over a year, and it seems that I've gained weight. I've tried to diet, workout change eating habits. But I'm wondering is it the Genvoya. Is anyone else experiencing this?

A myHIVteam Member said:

Why did Gilead never discuss the likelihood of weight gain when I was in the clinical trial for genvoya?

posted over 3 years ago
A myHIVteam Member said:

I can relate on that cos genvoya make me add more weight and it great ,apart from that no other side effects

posted over 3 years ago
A myHIVteam Member said:

A year after Genvoya

posted over 3 years ago
A myHIVteam Member said:

I’ve gained 60 pounds since starting Genvoya last year. I actually Finally just called my doctor today and told her that it’s the only medication left I have not yet changed do to weight gain. It has to be the reason! I have NEVER had this much weight gain in my life! I convinced her to switch me back to Stribild even though I was having irregular kidney functions. She again told me that it’s probably not the Genvoya but listen I’ve been at a steady weight my whole life (besides pregnancy’s) and I am a fairly healthy person. This medicine is the only thing that has changed! I told her she can continue to tell me that this still fairly new medication on the market doesn’t have weight gain on the listed side effects but I either needed to switch it to a new med anyway or I was stopping my meds completely. I’m not super shallow but my weight is REALLY important to me. I hate looking in mirrors and I do not allow any photos to be taken of me, not even with my children because i am so ashamed.

posted over 3 years ago
A myHIVteam Member said:

I reported this incidence of weight gain as a direct consequence if taking Genvoya for more than a year to the FDA. I hope everyobe reports any side effects to the FDA. The phone numbers are at this link: https://www.fda.gov/Safety/ReportaProblem/Consu... Healthy life to all!! Dave

posted over 3 years ago
Already a Member? Log in